# SDR SIMA20151130011

- Difficulty date: November 30, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N689EC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500853
- Aircraft time: 28,415 hours, 24,539 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT LAVATORY FLOORBEAM CRACKED AT FWD NUTPLATE HOLE.  PERFORMED CUT OUT AS REQUIRED TO REMOVE DAMAGE FROM RT LAVATORY FLOORBEAM AT FWD NUTPLATE HOLE IAW SRM 51-30-01.  FABRICATED & INSTALLED DOUBLER TO REPAIR RT LAVATORY FLOORBEAM AT FWD NUTPLATE HOLE IAW ERS-EM-53MR-1836.
